yeah it's another lovely side effect. I had been able to keep it pretty much under control but when I got down to 5mg it started getting worse and then when I got to 2.5 it just went everywhere. I reasearched it and found that when tapering pred it can cause some of the side effects to worsen.
Neph is short for my Nephrologist for my Kidneys. Some of the meds I take can be used for both my kidneys and UC, it's tough treating both at the same time and I have to be careful to make sure what I take for one does not cause something with the other. My Neph had me take aspirin for my trip to the dominican because of my edema and I believe that caused my last flare.........I just did not even think about
I am going to call my GI, I don't want to chance flaring again.
Beth, 33 ~ hoping to taper pred successfully, wish me luck!
Major Flare Sept/Oct 07. Flare May 08 (from aspirin?).
UC dx'd 03/00 Proctosigmoiditis; Pancolitis since 09/07
Azathioprine 200mg 1xday nightly; Calcium and Vit D 500mg 3xday, Multi Vit, Folic Acid 400mg 2xday, Prilosec, Probiotics.
Minimal Change Disease (Kidney Disorder) dx'd 09/07. Close to remission since 9/08.
Prednisone 2.5mg 1xday, Simvastatin 20mg 1xday, Diovan 160mg 2xday. Tekturna 300mg 1xday, Fosomax 70mg 1xweek. MCD may be from hypersensitivty to 5ASA drugs. Do you have edema? If so, check your blood protien level!